The operator method for local fractional linear differential equations


Unal E., Gokdogan A., Cumhur I.

OPTIK, vol.131, pp.986-993, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 131
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2016.12.007
  • Title of Journal : OPTIK
  • Page Numbers: pp.986-993

Abstract

In this work, we give the particular solution for nonhomogeneous sequential linear conformable fractional differential equations with constant coefficients by using the operator method. (C) 2016 Elsevier GmbH. All rights reserved.